# SDR 2007UALA03657

- Difficulty date: September 10, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 58,977 hours, 22,077 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Truck
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LANDING GEAR RETRACTION FAILURE.   10-11-07   ACTUATOR DID NOT EXTEND WHEN HYDRAULIC LINES MOVED.  BLOCK 25 CALLS FOR ACTUATOR REPLACEMENT.   REPLACED MLG TRUCK POSITIONER ACTUATOR ASSEMBLY.  AUTO SPEED BRAKE EICAS MESSAGE WAS DISPLAYED WHEN GEAR WAS SELECTED TO DOWN.  SUSPECT POSSIBLE TILT PRESSURE SWITCH PROBLEM.  AUTO SPEED BRAKE CONTROL SYSTEM FAILED WITH HANDLE IN ARMED POSITION  AND REVIEW OF AMIS SHOWS LOTS OF HISTORY AND DUPLICATE PARTS REPLACED.  FOUND RH TRUCK POSITION ACTUATOR PARTIALLY JAMMED NOT ALLOWING TRUCK TO FULL POSITION AND ALLOW PROXIMITY SWITCH FOR AUTO SPEED BRAKES TO FUNCTION PROPERLY.
